# SDR USAA070417

- Difficulty date: June 4, 2007
- Submitted: June 4, 2007
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- Aircraft time: 45,223 hours, 45,223 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 847 S27r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 847, S27R HAS CORROSION.  FUSELAGE SKIN BULGING DUE TO CORROSION.  REMOVED DAMAGE, INSTALLED REPAIR DOUBLER & ANGLE PER EA 986778, SRM 53-00-07; CORR TASK C53-100-01, DEFECT SIZE:  4 X 5 INCHES.
